Oklahoma, 2008Flood in Oklahoma, April 12 to 18, 2008
April 12 to 18, 2008 · NWS TSA · 1 event in 1 county or zone
Heavy rain caused a moderate flood along the Deep Fork River near Beggs.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Heavy rain caused a moderate flood along the Deep Fork River near Beggs.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Apr 11, 8:21 PM CST, 4 hours 13 minutes earlier.
Area forecast discussion, Apr 11, 8:21 PM CST, 4 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
921 PM CDT FRI APR 11 2008
.DISCUSSION...
HIGH PRESSURE CONTINUES TO BUILD INTO THE SOUTHERN PLAINS THIS
EVENING WITH RESULTANT PRESSURE GRADIENT EXPECTED TO KEEP WIND
SPEEDS UP FOR MOST OF THE NIGHT. THIS WILL LIMIT POTENTIAL FOR
FREEZING TEMPERATURES TONIGHT THUS CURRENT LOW TEMP FORECAST REMAINS
ON TRACK. ADJUSTED SKY AND WIND TRENDS FOR THE EVENING UPDATE WITH
NO CHANGES TO OTHER ELEMENTS.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WATCH FROM 1 AM SUNDAY TO 10 AM SUNDAY FOR OKZ054-OKZ055-
OKZ056-OKZ057-OKZ058-OKZ059-OKZ061-OKZ062-OKZ063-OKZ068-
OKZ069.
FREEZE WATCH FROM 1 AM MONDAY TO 10 AM MONDAY FOR OKZ049-OKZ053-
OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-
OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-
OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FREEZE WATCH FROM 1 AM SUNDAY TO 10 AM SUNDAY FOR ARZ001-ARZ002-
ARZ010-ARZ011-ARZ019-ARZ020.
FREEZE WATCH FROM 1 AM MONDAY TO 10 AM MONDAY FOR ARZ001-ARZ002-
ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...10
LONG TERM....07Hazardous weather outlook, Apr 11, 7:37 PM CST, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
837 PM CDT FRI APR 11 2008
ARZ001-002-010-011-019-020-029-OKZ049-053>076-121000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
837 PM CDT FRI APR 11 2008
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...HIGH WIND POTENTIAL.
SUNDAY THROUGH THURSDAY...NO HAZARDS.
EXTENDED DISCUSSION...
GUSTY NORTHERLY WINDS WILL CONTINUE INTO SATURDAY WITH
POTENTIAL FOR ENHANCED SPREAD POTENTIAL FOR ANY FIRES.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.
Flood, Okmulgee
- When
- April 12, 12:34 AM CST to April 18, 2:32 PM CST
- Where
- Okmulgee County, Beggs to 5 mi WSW of Beggs
- Cause
- Heavy Rain
- Reported by
- Official NWS Observations
- Coordinates
- 35.730, -96.070
The Deep Fork River near Beggs rose above its flood stage of 18 feet at 1:34 am cdt on April 12th. The river crested at 24.46 feet at 12:30 am cdt on April 15th. This flood was classified as a moderate flood. The river fell below its flood stage at 3:32 pm cdt on April 18th.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in North Carolina, April 12, 2008$200,000 · EF0 · 6 events
- Hail and Damaging Winds in New York, April 12, 2008$202,000 · 72 kt wind · 4 events
- Hail and Damaging Winds in North Carolina, April 12, 2008$75,000 · 60 kt wind · 5 events
- Flood in Wisconsin, April 12, 2008$50,000 · 1 event
- Tornado and Damaging Winds in North Carolina, April 12, 2008$4,000 · EF0 · 7 events
- Heat in California, April 12 to 13, 20082 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, April 12, 20082 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, April 12, 20082 events
- Damaging Wind in New York, April 12, 2008$2,000 · 50 kt wind · 1 event
- Hail in Connecticut, April 12, 20080.75 in hail · 1 event
- Hail in Massachusetts, April 12, 20080.75 in hail · 1 event
- Lightning Strike in Delaware, April 12, 2008$2,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 94459.